# SDR VNAA20251015088

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334251
- Condition: Corroded
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL [FS847.00] TO [FS863.00] AND REQUIRES REPLACMENT. UPON FURTHER EVALUATION SIDE SEAT RAIL (FS847.00 TO FS863.00) WAS FOUND TO BE CORRODED OUT OF LIMITS AND REQUIRES REPLACEMENT. : FABRICATED NEW SEAT TRACK (FS847.00 TO FS 863.00) FROM EXTRUSION (P/N 20276-288-0-0A - EXTRUSION) IAW CRJ 700 SRM 53-00-49-201-002-A01 AND 51-24-36-001-001-A01 AND 51-40-11-001-001-A01. PAINTED SEAT TRACK (FS847.00 TO FS863.00) IAW CRJ 700 TO 53-079-002-23 ISSUE DATE: 08/04/23 REV --. INSTALLED NEW SEAT TRACK (P/N 20276-288-0-0A) IAW CRJ 700 53-00-49-400-801-A01.
